MathSciNet Relay Station
MathSciNet bibliographic data
MR239622 57.47
Ku, Hsu-tung; Ku, Mei-chin Semifree differentiable actions of $S\sp{1}$ on homotopy $(4k+3)$-spheres. Michigan Math. J. 15 1968 471–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement